World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Bifurcation and Chaos cover

Volume 21, Issue 09 (September 2011)

Tutorials and Reviews
Free Access
A PROPOSED STANDARD FOR THE PUBLICATION OF NEW CHAOTIC SYSTEMS
  • Pages:2391–2394

https://doi.org/10.1142/S021812741103009X

Tutorials and Reviews
No Access
MEMRISTOR HAMILTONIAN CIRCUITS
  • Pages:2395–2425

https://doi.org/10.1142/S021812741103012X

Tutorials and Reviews
No Access
CHARACTERIZATION OF CHAOS SCENARIOS WITH PERIODIC INCLUSIONS FOR ONE CLASS OF PIECEWISE-SMOOTH DYNAMICAL MAPS
  • Pages:2427–2466

https://doi.org/10.1142/S0218127411029975

Tutorials and Reviews
No Access
A DYNAMICAL MODEL OF DECISION-MAKING BEHAVIOR IN A NETWORK OF CONSUMERS WITH APPLICATIONS TO ENERGY CHOICES
  • Pages:2467–2480

https://doi.org/10.1142/S0218127411030076

Papers
No Access
AN OPTIMAL LIFTING THEOREM FOR COUPLED CELL NETWORKS
  • Pages:2481–2487

https://doi.org/10.1142/S0218127411029872

Papers
No Access
CONDITIONS FOR APPEARANCE AND DISAPPEARANCE OF LIMIT CYCLES IN THE SHIMIZU–MORIOKA SYSTEM
  • Pages:2489–2503

https://doi.org/10.1142/S0218127411029884

Papers
No Access
KNOTTED PERIODIC ORBITS AND CHAOTIC BEHAVIOR OF A CLASS OF THREE-DIMENSIONAL FLOWS
  • Pages:2505–2523

https://doi.org/10.1142/S0218127411029896

Papers
No Access
A SYNCHRONIZATION CONDITION FOR COUPLED NONLINEAR SYSTEMS WITH TIME-DELAY: A FREQUENCY DOMAIN APPROACH
  • Pages:2525–2538

https://doi.org/10.1142/S0218127411029902

Papers
No Access
SELECTING THE LORENZ PARAMETERS FOR WIDEBAND RADAR WAVEFORM GENERATION
  • Pages:2539–2545

https://doi.org/10.1142/S0218127411029914

Papers
No Access
A NEW FAMILY OF FIRST-ORDER TIME-DELAYED CHAOTIC SYSTEMS
  • Pages:2547–2558

https://doi.org/10.1142/S0218127411029926

Papers
No Access
DYNAMICS OF THE LÜ SYSTEM ON THE INVARIANT ALGEBRAIC SURFACE AND AT INFINITY
  • Pages:2559–2582

https://doi.org/10.1142/S0218127411029938

Papers
No Access
CLOSED ORBITS IN THE GENERAL LORENZ FAMILY
  • Pages:2583–2586

https://doi.org/10.1142/S021812741102994X

Papers
No Access
CLASSICAL DYNAMICS OF ESCAPE IN A PERIODICALLY DRIVEN UNBOUND HAMILTONIAN SYSTEM: INITIAL PHASE EFFECTS
  • Pages:2587–2596

https://doi.org/10.1142/S0218127411029951

Papers
No Access
DISTURBANCE CHAOTIC ANT SWARM
  • Pages:2597–2622

https://doi.org/10.1142/S0218127411029963

Papers
No Access
BIFURCATIONS OF TRAVELING WAVE SOLUTIONS AND EXACT SOLUTIONS FOR THE GENERALIZED SCHRÖDINGER EQUATION
  • Pages:2623–2628

https://doi.org/10.1142/S0218127411029987

Papers
No Access
A SIMPLE MEMRISTOR CHAOTIC CIRCUIT WITH COMPLEX DYNAMICS
  • Pages:2629–2645

https://doi.org/10.1142/S0218127411029999

Papers
No Access
BIFURCATION CONTROL FOR A CLASS OF LORENZ-LIKE SYSTEMS
  • Pages:2647–2664

https://doi.org/10.1142/S0218127411030003

Papers
No Access
CONTROLLABLE HOPF BIFURCATIONS OF CODIMENSIONS ONE AND TWO IN LINEAR CONTROL SYSTEMS
  • Pages:2665–2678

https://doi.org/10.1142/S0218127411030015

Papers
No Access
ULTIMATE BOUND ESTIMATION OF A CLASS OF HIGH DIMENSIONAL QUADRATIC AUTONOMOUS DYNAMICAL SYSTEMS
  • Pages:2679–2694

https://doi.org/10.1142/S0218127411030027

Papers
No Access
HOMOCLINIC AND HETEROCLINIC ORBITS AND BIFURCATIONS OF A NEW LORENZ-TYPE SYSTEM
  • Pages:2695–2712

https://doi.org/10.1142/S0218127411030039

Papers
No Access
A MODIFIED CHUA CIRCUIT SIMULATES A V-SHAPED TROUGH IN AUTONOMIC ACTIVITY AS A PRECURSOR OF SUDDEN CARDIAC DEATH
  • Pages:2713–2722

https://doi.org/10.1142/S0218127411030040

Papers
No Access
ABELIAN INTEGRALS FOR THE ONE-PARAMETER BOGDANOV–TAKENS SYSTEM
  • Pages:2723–2727

https://doi.org/10.1142/S0218127411030052

Papers
No Access
CHARACTERISTICS OF STOCHASTIC RESONANCE IN ASYMMETRIC DUFFING OSCILLATOR
  • Pages:2729–2739

https://doi.org/10.1142/S0218127411030064

Papers
No Access
IMPACT OF TOPOLOGY ON THE MAXIMUM MULTICAST THROUGHPUT IN COMMUNICATION NETWORKS WITH NETWORK CODING
  • Pages:2741–2748

https://doi.org/10.1142/S0218127411030088

Papers
No Access
HOPF BIFURCATIONS AND THEIR DEGENERACIES IN CHUA'S EQUATION
  • Pages:2749–2763

https://doi.org/10.1142/S0218127411030106